MAUDE Adverse Event Report: BOSTON SCIENTIFIC CORPORATION ELUVIA DRUG-ELUTING VASCULAR STENT SYSTEM; STENT, SUPERFICIAL FEMORAL ARTERY, DRUG-ELUTING

BOSTON SCIENTIFIC CORPORATION ELUVIA DRUG-ELUTING VASCULAR STENT SYSTEM; STENT, SUPERFICIAL FEMORAL ARTERY, DRUG-ELUTING
Model Number 24657
Medical Device Problem Code Adverse Event Without Identified Device or Use Problem (2993)
Health Effect - Clinical Codes Hemorrhage/Blood Loss/Bleeding (1888); Low Blood Pressure/ Hypotension (1914); Perforation (2001)
Date of Event 10/19/2021
Type of Reportable Event Serious Injury
Event or Problem Description
It was reported that a perforation occurred in the right external iliac.A 9mm x 40mm epic stent, a 7mm x 60mm eluvia stent and 7mm x 40mm mustang were selected for the treatment of peripheral vascular disease in the external iliac.The lesion was pre-dilated with a 5mm x 100mm mustang balloon followed by an arteriogram to mark the landing zones.A 9mm x 40mm epic stent and a 7mm x 60mm eluvia stent were placed to treat the lesion.Post dilation was performed with a 7mm x 40mm mustang.The certified rn anesthetist noticed changes in the patient's carbon dioxide levels and blood pressure.Repeat arteriograms were performed reveling a perforation in the right external iliac.Hypotension and blood loss were reported as a result of the perforation.It was thought that the perforation possibly occurred during post dilation of the stents and calcification of the lesion contributed to the perforation.The perforation was treated using a non-boston scientific stent and multiple long balloon inflations.There were no patient complications reported after the perforation was treated.The patient was stable after the procedure.

Brand Name
ELUVIA DRUG-ELUTING VASCULAR STENT SYSTEM
Common Device Name
STENT, SUPERFICIAL FEMORAL ARTERY, DRUG-ELUTING
Manufacturer (Section D)
BOSTON SCIENTIFIC CORPORATION
two scimed place
maple grove MN 55311
Manufacturer (Section G)
BOSTON SCIENTIFIC CORPORATION
ballybrit business park
galway
EI  
Manufacturer Contact
jay johnson
two scimed place
maple grove, MN 55311
7634942574
MDR Report Key12802593
Report Number2134265-2021-13998
Device Sequence Number12133640
Product Code NIU
UDI-Device Identifier08714729876700
UDI-Public08714729876700
Combination Product (Y/N)Y
Initial Reporter CountryUS
PMA/510(K) Number
P180011
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2021
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source Company Representative
Initial Reporter Occupation Other
Type of Report Initial
Report Date (Section B) 11/12/2021
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device Health Professional
Device Expiration Date06/23/2023
Device Model Number24657
Device Catalogue Number24657
Device Lot Number0027621738
Was Device Available for Evaluation? No
Type of Report(Section G)Initial
Initial Date Received by Manufacturer 10/19/2021
Initial Report FDA Received Date11/12/2021
Was Device Evaluated by Manufacturer? (Y/N) Device Not Returned to Manufacturer
Date Device Manufactured06/23/2021
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Outcome Attributed to Adverse Event Other; Required Intervention;
Patient SexFemale
Patient RaceBlack Or African American